# SDR CWQR20150119002

- Difficulty date: January 19, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 9,267 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Part number: 1D20231
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THE FLEX PAN CRACKED ON THE CAPTAIN’S SEAT ASSEMBLY.  THE FLEX PAN HOLD THE CREW SEATS LOWER SEAT CUSHION.  SEAT MODEL 1423 IN THE COMPONENT MM ITEM 100.  SERVICE CONDITION REPORT SENT TO UNDER REPORT 707939.
